uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Weight Modules over Infinite Dimensional Weyl Algebras
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 142, no 9, 3049-3057 p.Article in journal (Refereed) Published
Abstract [en]

We classify simple weight modules over infinite dimensional Weyl algebras and realize them using the action on certain localizations of the polynomial ring. We describe indecomposable projective and injective weight modules and deduce from this a description of blocks of the category of weight modules by quivers and relations. As a corollary we establish Koszulity for all blocks.

Place, publisher, year, edition, pages
2014. Vol. 142, no 9, 3049-3057 p.
National Category
URN: urn:nbn:se:uu:diva-235510ISI: 000342299100014OAI: oai:DiVA.org:uu-235510DiVA: diva2:761276
Available from: 2014-11-06 Created: 2014-11-05 Last updated: 2014-11-06Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Department of Mathematics
In the same journal
Proceedings of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 197 hits
ReferencesLink to record
Permanent link

Direct link